Ver todas las categorías

CVS Health - Tabletas de ibuprofeno masticables, para niños, sabor Orange, 100 mg, 24 u.

4.5
(9)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Tamaño:
Checking store inventory

Información

CVS Health - Tabletas de ibuprofeno masticables, para niños, sabor Orange, 100 mg, 24 u.
24 u., 0.07 lb. N.° de artículo 271541

Compare to the active ingredient of Children's Motrin. CVS Health Children's Ibuprofen Chewable Tablets are a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduce fever and provide relief of minor ach
es and pains due to the common cold, flu, sore throat, headaches and toothaches. Just one dose offers symptom relief that lasts up to 8 hours. Orange flavor chewable tablets are preservative free and gluten free. For children ages 2 to 11 years. Chew or crush tablets completely before swallowing.
ACTIVE INGREDIENT: The active ingredient in CVS Health Children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, a pain reliever and fever reducer for kids. Compare to the active ingredient of Children's Motrin.
PAIN RELIEVER AND FEVER REDUCER: CVS Health Children's Ibuprofen Chewable Tablets reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
LASTS UP TO 8 HOURS: CVS Health Children's Ibuprofen Chewable Tablets provide multiple symptom relief that lasts up to 8 hours per dose.
NSAID: CVS Health Children's Ibuprofen Chewable Tablets is a pain reliever and fever reducer for kids ages 2 to 11 years. Contains a nonsteroidal anti-inflammatory drug (NSAID).
MADE FOR CHILDREN: Chewable tablets are a convenient choice for today's busy families. No dosing container or water is needed. This children's medicine is gluten free and preservative free.

Specifications
ProblemaAlivio del dolor
FormularioTabletas masticables
Ingrediente claveIbuprofen
Etapa de vidaHijo/a
Primary FlavourCítrico
Tipo de productoAntipiréticos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
Bayer
17
HSA/FSA Eligible A pleasant tasting way to get the lifesaving benefits of aspirin, under a doctor's direction, if you've had a heart attack or ischemic stroke. Aspirin is not appropriate for everyone so be sure to talk to your doctor ...
CVS Health
18
HSA/FSA EligibleFast, effective pain relief. Analgésico/antipirético (AINE). Headaches. Everyday aches & pains. Compare to the active ingredient in Bayer (This product is not manufactured or distributed by Bayer HealthCare LLC). Recomendado por farmacéuticos de CVS Health. Calidad CVS Health.
CVS Health
60
HSA/FSA Eligible Compare to the active ingredients in Aleve® Back & Muscle Pain This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve® Back & Muscle Pain. 50844 ORG04181712 BACK & MUSCLE PAIN ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health - Tabletas de ibuprofeno masticables, para niños, sabor Orange, 100 mg, 24 u.

4.5
(9)
Agotado